# SDR COMA9512025

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Prop De-Ice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PROPELLER DE-ICE FAILED.  RESET TRIPPED CIRCUIT BREAKER.  SYSTEM CHECK NORMAL AND ACFT RETURNED TO SERVICE.
